# SDR IXXA05SMN237S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Xfs 341.500
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, LT WING CTR L/E LWR PART INTERNAL DOUBLER CRACKED 7, XFS 341.500.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05463 DATED 10-11-05, SEMAN DWG # ED-4083 DATED 10-10-05, EO SEMAN # 20051312 DATED 10-11-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4083. NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001. NEITHER CRACK NOR CORROSION FOUND. FAB`D EXTERNAL REPAIR DOUBLER (AL7075T6 0.071) + NEW INTERNAL DOUBLER SEGMENT (AL7075T6 0.080) + (02EA) INTERNAL STRAPS (AL7075T6 0.050) IAW SEMAN DWG # ED-4083. CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FA
